# SDR ASAA2016123119202

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,257 hours, 11,475 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 2 FAIL. GROUNDED - YES. PERFORMED FIM 23-11 TASK 802 HF CONTROL INPUT FAIL. RESET AND OPS CHECK GOOD.
